Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oar.tib.eu/jspui/handle/123456789/1992
Dateien zu dieser Publikation:
Datei GrößeFormat 
573524467.pdf1.22 MBAdobe PDFAnzeigen/Öffnen
Titel: Exact artificial boundary conditions for problems with period structure
Autor(en): Ehrhardt, MatthiasZheng, Chunxiong
Erscheinungsjahr: 2008
Publiziert in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1309, ISSN 0946-8633
Verlag: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: Based on the work of Zheng on the artificial boundary condition for the Schrödinger equation with sinusoidal potentials at infinity, an analytical impedance expression is presented for general second order ODE problems with periodic coefficients and its validity is shown to be strongly supported by numerical evidences. This new expression for the kernel of the Dirichlet-to-Neumann mapping of the artificial boundary conditions is then used for computing the bound states of the Schrödinger operator with periodic potentials at infinity. Other potential applications are associated with the exact artificial boundary conditions for some time-dependent problems with periodic structures. As an example, a two-dimensional hyperbolic equation modeling the TM polarization of the electromagnetic field with a periodic dielectric permittivity is considered.
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.